# SDR GTIA020920

- Difficulty date: July 12, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Structure
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ELEVATOR ANTI-FLOAT TAB LOWER SURFACE LE HAS CORROSIN FROM INBOARD SIDE TO OUTBOARD SIDE.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS.  REMOVED RIGHT ELEVATOR ANTI-FLOAT TAB.  INSTALLED RIGHT ELEVATOR ANTI-FLOAT TAB.  (M)
